# SDR ASAA2015101513508

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,520 hours, 8,808 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL/ALTN ILLUMINATED INTERMITTENTLY DURING CLIMB, CRUISE FOR 5 TO 20 SECONDS AT A TIME WITH NO CHANGE IN THE CABIN PRESSUIZATION.  ACFT GROUNDED. PERFORMED FIM 21-31, TASK 801 CABIN PRESSURE CONTROL BITE SELF TEST PASSED ON BOTH CONTROL'S NO EXISTING FAULTS IN FLT HISTORY NOTED.  ACFT OK FOR SERVICE.
